# SDR AWXA200301061

- Difficulty date: September 15, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A319-132
- Aircraft serial: 1234
- Aircraft time: 12,156 hours, 4,688 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF AT PHX EN ROUTE FOR BWI NR 2 ENGINE DID NOT PRODUCE FLEX TAKEOFF POWER, EPR ONLY REACHED 1.2, EPR OF 1.4 REQUIRED, REJECTED TAKEOFF AT 78 KTS. MAINTENANCE PERFORMED A HIGH POWER ASSURANCE TEST IAW T/C F5M71312, NO FAULTS WERE NOTED, NR 2 ENGINE EPR WELL ABOVE 1.2.
